# SDR IPXA2023011890027

- Difficulty date: January 17, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 29,498 hours, 19,269 cycles
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Indicator
- Condition: Leaking
- Location: Hyd Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED,  RT HYD QTY EICAS INFLIGHT SLOW LOSS OF QTY THEN RT HYD SYS PRESS EICAS. SYS PRESS AND RSVR LGIHTS ON OVERHEAD . RAN CHECKLIST FLAP 20 LANDING LOWEST QTY OBSERVED WAS .08FOUND RIGHT HYD DIFF PRESSURE INDICATOR LEAKING.  SERVICED RIGHT HYD SYSTEM IAW AMM 12-12-01-301.   ACCOMPLISHED AMM 29-11-05-206-001, NO METAL FOUND IN EDP FILTERS RAN RIGHT ENGINE AND CYCLES FIGHT CONTROLS NO LEAKS AND PRESSURE NORMAL
